Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling feverish with increasing body pain. Took panadol and Artem, still no relief. Cure ?

Hello Sir... FOr for four five days i have been feeling fever ... and pain in my body... what happened actually where i live weather got changed because of rain in other provinces, i took bath around 6:30 PM and by late night i continued studying. At midnight i felt a light pain in my body which increased day by day... i took panadol for temporary relief.. i thought it is because of Malaria i took maladar doze but nothing changed. next day i called my brother in law and told him about my fever. he prescribed me Artem DS 8 tablets from which i have taken 4 with panadol.. but still i am not feeling ok what should i do
Asked On : Fri, 10 Aug 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM
As per the symptoms you have explained in you mail it seems you are suffering from Viral fever. The treatment you are taking so for is only for malaria and no antibiotic.
Consult your doctor and get a course of antibiotic for atleast 5 days. Along with this you a continue the panadol to reduce fever when you feel it.
Also keep your body warm and protect it from changing climate and if you have cough than try steam inhalation.
Best Wishes and get well soon
Answered: Sat, 11 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Alimemon,
Thanks for query.
As 4-5 days passed and still fever is there you require some blood work to cause of fever.
Do not go for self medication.
If it is virus then gradually it will be alright.
After blood report go for treatment accordingly.
Ok and bye.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor